# SDR DALA2023090507243

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 CORROSION ON FLOOR STRINGERS (7E/A) BTW LBL10 AND RBL16 BTW STA=1460 AND STA=1480 AT AFT CARGO COMPT FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC00144 CORROSION ON FLOOR STRINGERS (7EAS) BTW LBL10 AND RBL16 BTW STA=1460 AND STA=1480 WAS REMOVED AND (UT) THICKNESS MEASUREMENT WAS ACCOMPLISHED WITH ORIGINAL THICKNESS IS 0.063 IN AND MINIMUM REMAINING THICKNESS 0.039 THEREFORE ARE OUT OF LIMITS. FLOOR STRINGERS (5E/A) RBL AND LBL 7.55; RBL 10.45; LBL 2.90 AND RBL 16.10 BTW STA=1460 AND STA=1480 WERE REPAIRED PER B757-200 SRM 53-00-53-2R AND FLOOR STRINGERS ON RBL2.9 AND LBL 10.45 (2EA/S) WERE REPLACED PER B757-200 SRM 51-40-02. (2949984)
